MAUDE Adverse Event Report: ZIMMER BIOMET, INC. OFFSET STEM 11MMDX145MM; PROSTHESIS, KNEE

ZIMMER BIOMET, INC. OFFSET STEM 11MMDX145MM; PROSTHESIS, KNEE
Catalog Number 00598802011
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Code Aseptic loosening (4883)
Date of Event 11/19/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).D10: stem implant, #item 00598801013, #lot 62370149.Unk femoral component, #item unknown, #lot unknown.Unk tibial component, item #unknown, #lot unknown.Unk fixation screw, #item unknown, #lot unknown.Unk tibial spacer, #item unknown, #lot unknown.Unk femoral spacers, #item unknown, #lot unknown.Unk insert, #item unknown, #lot unknown.Therapy date: (b)(6) 2025.G2: foreign source country: italy.H6: component code: mechanical (g04) - stem.An investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.
 
Event or Problem Description
It was reported patient underwent a knee replacement revision approximately 19 years post implantation due to aseptic loosening.Attempts have been made and additional information on the reported event is unavailable at this time.
 
Additional Manufacturer Narrative
Follow up report.(b)(4).If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.
 
Event or Problem Description
No further information is available at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b4,b5,d2,d9,g1,g3,g6,h1,h2,h3,h6 the following sections were corrected:d1,d10 d10: stem, #item 00598801013, #lot 62370149 unk femoral component, #item unknown, #lot unknown unk tibial component, item #unknown, #lot unknown unk fixation screw, #item unknown, #lot unknown unk tibial augment, #item unknown, #lot unknown unk femoral augment, #item unknown, #lot unknown unk insert, #item unknown, #lot unknown therapy date: (b)(6) 2025 the cmp was confirmed offset stem pn 00598802011: visual examination of the returned product identified signs of use.Products were received assembled.Unable to verify taper or offset while assembled.Part visually matches the blueprint.Dimensional analysis of the product determined that the product, where measured, was conforming to print specifications.Stems: review of the device history records identified no deviations or anomalies during manufacturing related to the reported event.Insufficient information provided.Unable to perform a compatibility check.Offset stem pn 00598802011: review of complaint history identified additional similar complaints for the reported item(s) and no additional complaints for the reported part and lot combination(s).Complaints are monitored through monthly complaint review in order to identify potential adverse trends.Medical records were provided and reviewed by a health care professional.Review of the available records identified the following: imaging findings - ap and lateral views of the right knee show postoperative changes of knee arthroplasty with constrained longstem femoral and tibial components (likely revision tka).The patella is thin and mild patella alta is noted.There is radiolucency around the distal aspect of the tibial stem with lateral positioning of the stem in the tibial diaphysis, suspicious for loosening.Marked osseous demineralization is noted.Impression - revision right knee arthroplasty with radiolucency around the tibial stem and varus alignment of the tibial component consistent with loosening.Of note, marked radiographic osteopenia is noted, which can predispose to implant loosening.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
OFFSET STEM 11MMDX145MM
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key23865514
Report Number0001822565-2025-04703
Device Sequence Number19942937
Product Code JWH
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K173057
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2006
Device Explanted Year2025
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date06/30/2023
Device Catalogue Number00598802011
Device Lot Number62409837
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/05/2025
Supplement Date Received by Manufacturer01/16/2026
05/27/2026
Initial Report FDA Received Date12/22/2025
Supplement Report FDA Received Date02/03/2026
05/28/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/05/2013
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11 NARRATIVE
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age67 YR
Patient SexUnknown